# SDR DALA1115539878

- Difficulty date: March 6, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N787NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48149
- Aircraft time: 67,736 hours, 61,525 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Sta 1151 L14l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SHEAR TIE, STA 1151, L14L.  REMOVED CRACKED SHEAR-TIE IAW SRM 51-30-02. RECIEVED NEW SHEAR-TIE.  INSTALLED IAW SRM 51-30-05. REQUIRED INSP COMPLETED.
